Facebook Pixel
EmpowHER Guest

hiii... i had sex wid my bf on 10 august then i took unwanted 72 on 11 august but then today seven days passed away after taking unwanted 72 but till now no periods come.

By Anonymous August 18, 2016 - 1:47pm
Rate This

I am worried because today i did masturburation by myself .so the medicine will stop doing its work after masturburation or am i get pregnant ?

Add a Comment1 Comments

HERWriter Guide

Hi Anon
Thank you for your post!

Masturbation has nothing to do with this, it has no effect on periods or pregnancy. It only has positive results for the mind/body.

Emergency contraceptives are up to 95% effective for women under 176 pounds (it is less effective for women over 165 pounds and ineffective for women over 176 pounds) when taken as prescribed within the first 24 hours, so your risk is very small. Side effects can include stomach aches, headaches, nausea and a general feeling of being unwell. Symptoms usually start 3-7 days after taking the medication and may or may not include bleeding. If you don’t get your next period within a week of it’s expected date, a pregnancy test may be necessary although the risk is very low.

Read more here: http://www.empowher.com/birth-control/content/facts-about-emergency-cont...

August 19, 2016 - 5:27am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!